MathSciNet Relay Station
MathSciNet bibliographic data
MR2031043 14E15 (13A30 13D40 13F40)
Cutkosky, Steven Dale; Herzog, Jürgen; Reguera, Ana Poincaré series of resolutions of surface singularities. Trans. Amer. Math. Soc. 356 (2004), no. 5, 1833–1874.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement